# SDR 2012F00236

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,525 hours, 34,387 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL FILTER CLOG LIGHT,  RT ENG CAME ON BRIEFLY WENT OUT BEFORE ANY ACTION TAKEN.
